Citation: | YIN Qianqian, LIANG Xinran, YUAN Pingzhi. Solutions to a Class of Equations in Integral Matrices of Order 2[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(5): 104-109. DOI: 10.6054/j.jscnun.2019091 |
[1] |
张景晓.整数矩阵的性质及应用[J].重庆理工大学学报(自然科学版), 2010, 24(4):117-118. doi: 10.3969/j.issn.1674-8425-B.2010.04.023
ZHANG J X. Basic properties of integer matrix and its app-lication[J]. Journal of Chongqing University of Techno-logy(Natural Science), 2010, 24(4):117-118. doi: 10.3969/j.issn.1674-8425-B.2010.04.023
|
[2] |
王兆顺.整数矩阵及其应用[J].韶关学院学报(自然科学版), 2006, 27(3):9-11. http://d.old.wanfangdata.com.cn/Periodical/sgxyxb200603003
WANG Z S. Integers matrix and its application[J]. Journal of Shaoguan University(Natural Science), 2006, 27(3):9-11. http://d.old.wanfangdata.com.cn/Periodical/sgxyxb200603003
|
[3] |
LAM C W H. On the some solution of Ak=dI+λJ[J]. Journal of Combinatorial Theory:Series A, 1978, 23:140-147. http://d.old.wanfangdata.com.cn/OAPaper/oai_arXiv.org_gr-qc%2f9909048
|
[4] |
钟祥贵.整数环上一类二阶矩阵方程的解[J].大学数学, 2006, 22(4):71-74. doi: 10.3969/j.issn.1672-1454.2006.04.017
ZHONG X G. The solution of 2×2 matrices equations An=kE with integer entries[J]. College Mathematics, 2006, 22(4):71-74. doi: 10.3969/j.issn.1672-1454.2006.04.017
|
[5] |
乐茂华.关于整数矩阵集上的Fermat方程[J].吉首大学学报(自然科学版), 1998, 19(3):11-12.
LE M H. On Fermat's equation in the set of integral matrices[J]. Journal of Jishou University(Natural Science Edition), 1998, 19(3):11-12.
|
[6] |
FREJMAN D. On Fermat's equation in the set of Fibonacci matrices[J]. Discussiones Mathematicae, 1995, 13:61-64. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=zjsfxyxb200506005
|
[7] |
赵院娥, 车顺.整数矩阵集上的Fermat方程[J].西北大学学报(自然科学版), 2014, 44(3):360-362. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=xbdxxb201403004
ZHAO Y E, CHE S. Fermat's equation in the set of integral matrices[J]. Journal of Northwest University(Natural Science Edition), 2014, 44(3):360-362. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=xbdxxb201403004
|
[8] |
LI Q, LE M H. On Fermat's equation in integral 2×2 matrices[J]. Discussiones Mathematicae, 1995, 15:135-136.
|
[9] |
GRYTCZUC A. On Fermat's equation in the set of integral 2×2 matrices[J]. Periodica Mathematica Hungarica, 1995, 30(1):67-72. doi: 10.1007/BF01876927
|
[10] |
李伟勋.关于2阶整数矩阵的Catalan方程[J].广东石油化工学院学报, 2016, 26(4):59-60. doi: 10.3969/j.issn.2095-2562.2016.04.015
LI W X. On the Catalan's equation in 2×2 matrices[J]. Journal of Guangdong University of Petrochemical Technology, 2016, 26(4):59-60. doi: 10.3969/j.issn.2095-2562.2016.04.015
|
1. |
万姿君. 中国研学旅行线路的空间分异. 西部旅游. 2022(22): 51-53+56 .
![]() |